# SDR AWXA200500921

- Difficulty date: July 12, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583469
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED STABILIZER STRAP CRACKED, .65 INCHES IN LENGTH, ON CABIN FLOOR  AT BS 330, BL 15L, WL 204.  MX STOP DRILLED CRACK IN STABILIZER STRAP AT BS 330, BL 15L, WL 204 IAW BOEING 737-300 SRM 53-10-51-2.  FABRICATED REPAIR PLATE IAW BOEING 737-300 SRM 53-10-51-2 FIG 204.  INSTALLED REPAIR PLATE ON STABILIZER STRAP AT BS 330, BL 15L, WL 204 IAW BOEING 737-300 SRM 51-40-02-0.
